Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the sum of the relative extrema of $\left| {f\left( z \right)} \right|$ on the unit circle


Author: Robert Breusch
Journal: Bull. Amer. Math. Soc. 53 (1947), 982-986
DOI: https://doi.org/10.1090/S0002-9904-1947-08921-7
MathSciNet review: 0022598
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08921-7